# SDR GTIA2021010735535

- Difficulty date: January 3, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft serial: 6082
- Aircraft time: 24,208 hours, 11,024 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Unit
- Condition: Faulted
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DESCENDING INTO BURBANK THROUGH 7,000' WE RECEIVED LGCIU 2 FAULT.   ASSOCIATED BY REVERSER 2 INOPERABLE.  RETURNED TO LAS VEGAS.  R & R LGCIU 2, PER AMM 32-31-71.  R & R PROXIMITY SENSORS 27GA AND 29GA, PER AMM 32-31-73.  NO FAULTS AT THIS TIME.
